# SDR AALA981576

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710AA
- Make and model: Boeing 727223
- Aircraft serial: 22467
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 3e-21
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING IN FIRST CLASS AND COACH, SEATS 3E THROUGH 21 INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT STRIP WIRING AT SEAT 3E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
